MathSciNet Relay Station
MathSciNet bibliographic data
MR1756906 35B27 (35F20 35R60 60H15)
Rezakhanlou, Fraydoun; Tarver, James E. Homogenization for stochastic Hamilton-Jacobi equations. Arch. Ration. Mech. Anal. 151 (2000), no. 4, 277–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement